×

On the asymptotic behavior of solutions of the differential equation \(y^{(4)} = p(t)y\). (English) Zbl 0157.14901


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. S. Galbraith E. J. McShane, Gene B. Parrish: On the Solutions of Linear Secondorder Differential Equations. Proc. Nat. Acad. Sci., Vol. 53 (1965) pp. 247-249. · Zbl 0133.34103
[2] A. C. Lazer: On the Asymptotitc Behavior of Solutions of the Differential Equation \( y" + p(x) y = 0\). Proc. Amer. Math. Soc., Vol. 16 (1965) pp. 1295-1298. · Zbl 0134.30404
[3] Walter Leighton, Zeev Nehari: On the Oscillations of Solutions of Self-adjoint Linear Differential Equations of the Fourth Order. Trans. Amer. Math. Soc., Vol. 89 (1958) pp. 325-377. · Zbl 0084.08104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.